Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2000, Volume 374, Number 6, Pages 727–731 (Mi dan2604)  

This article is cited in 3 scientific papers (total in 3 papers)

An exponential rate of convergence of the finite element method for the Dirichlet problem with a singularity of the solution

A.Yu.Bespalov, V.A. Rukavishnikov



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2604

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rukavishnikov, E. V. Kuznetsova, “A scheme of a finite element method for boundary value problems with non-coordinated degeneration of input data”, Num. Anal. Appl., 2:3 (2009), 250–259  mathnet  crossref
    2. V. A. Rukavishnikov, O. V. Maslov, A. O. Mosolapov, S. G. Nikolaev, “Avtomatizirovannyi programmnyi kompleks dlya poiska optimalnogo nabora parametrov vesovogo metoda konechnykh elementov na vychislitelnom klastere”, Comp. nanotechnol., 2015, no. 1, 9–19  mathnet  elib
    3. V. A. Rukavishnikov, A. V. Rukavishnikov, “Metod chislennogo resheniya odnoi statsionarnoi zadachi gidrodinamiki v konvektivnoi forme v $L$-obraznoi oblasti”, Kompyuternye issledovaniya i modelirovanie, 12:6 (2020), 1291–1306  mathnet  crossref
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021